Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 41, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 10, 2008, 4:06 PM CST for Lamar County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2008, 4:06 PM CST (22:06 UTC)
- Expired
- Jan 10, 2008, 4:26 PM CST
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 11:33 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 102206
SVRJAN
MSC073-102245-
/O.NEW.KJAN.SV.W.0041.080110T2206Z-080110T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CST THU JAN 10 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 445 PM CST
* AT 406 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES SOUTHWEST OF SUMRALL...OR ABOUT 11 MILES EAST OF COLUMBIA...
AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF SUMRALL BY 415 PM CST...
WEST HATTIESBURG BY 425 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3116 8961 3122 8966 3134 8964 3136 8966
3146 8951 3144 8945 3137 8944 3134 8935
3131 8934
TIME...MOT...LOC 2206Z 234DEG 35KT 3129 8959
$$
OLB1 follow-up statement
000
WWUS54 KJAN 102226
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CST THU JAN 10 2008
MSC073-102236-
/O.CAN.KJAN.SV.W.0041.000000T0000Z-080110T2245Z/
LAMAR MS-
426 PM CST THU JAN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAMAR COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3116 8961 3122 8966 3134 8964 3136 8966
3146 8951 3144 8945 3137 8944 3134 8935
3131 8934
TIME...MOT...LOC 2226Z 234DEG 35KT 3140 8941
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 3:35 PM CST, 31 minutes earlier.
Area forecast discussion, Jan 10, 3:35 PM CST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 335 PM CST THU JAN 10 2008 .DISCUSSION... SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT. LATEST SATELLITE IMAGERY SHOWED A STRONG SHORT WAVE WITH A NEGATIVE TILT MOVING FROM THE PLAINS TO THE MISSISSIPPI VALLEY. THE FORCING AND INSTABILITY WITH THIS SYSTEM AHEAD OF A COLD FRONT WAS TRIGGERING SEVERE STORMS/SUPERCELLS ACROSS THE EASTERN PORTION OF THE REGION AT THIS TIME. VISIBLE IMAGERY SHOWED THE CLEARING LINE MOVING OVER THE WESTERN SECTIONS OF MISSISSIPPI WITH THE COLD FRONT MOVING JUST EAST OF THE MS RIVER. FOR TONIGHT EXPECT THE SEVERE WEATHER TO MOVE OUT OF THE REGION BY EARLY THIS EVENING ACROSS THE EAST AS THE COLD FRONT SWEEPS ACROSS THE REGION. CLOUDS WILL DECREASE FROM THE WEST AS A DRYER AIRMASS DEVELOPS ACROSS THE REGION. IT WILL BE COOLER TONIGHT WITH LOWS FROM THE UPPER 30S TO THE LOWER 40S. SKIES SHOULD BECOME MOSTLY CLEAR ACROSS THE ENTIRE REGION BY DAWN. WENT CLOSE TO MAV GUIDANCE ON TEMPS. FOR FRIDAY INTO FRIDAY NIGHT...EXPECT GENERALLY DRY WEATHER AS HIGH PRESSURE BUILDS ACROSS THE REGION AND MOVES OFF THE OHIO VALLEY BY LATE FRIDAY NIGHT. SKIES WILL BE GENERALLY MOSTLY CLEAR. HIGHS FOR FRIDAY WILL RANGE FROM THE MIDDLE 50S NORTHWEST TO THE LOWER 60S SOUTHEAST. FOR FRIDAY NIGHT IT WILL BE ANOTHER COOL NIGHT WITH LOWS FROM THE LOWER 30S NORTHEAST TO THE MIDDLE 30S SOUTH AND WEST. WENT GENERALLY WITH MAV GUIDANCE AS FAR AS TEMPS ARE CONCERN. .LONGTERM... SATURDAY THROUGH SUNDAY... FOR THIS TIME PERIOD A WEAKER SYSTEM WILL CROSS THE REGION. INSTABILITY WILL BE QUITE LIMITED WITH DEWPOINTS ONLY IN THE 30S. THERE WILL BE JUST ENOUGH LIFT TO GATHER A FEW SHOWERS IN THE DELTA FOR SATURDAY THEN ACROSS THE REGION FOR SATURDAY NIGHT. STRONGEST TROUGH APPEARS ON THE ECMWF WHICH TRIES TO SQUEEZE OUT A FEW SPRINKLES/COLD LIGHT RAIN SATURDAY NIGHT WHEN TEMPS DIPPING TO REACH THE MID-UPPER 30S. EXPECT MOST ELEVATED PRECIP WILL EVAPORATE BEFORE REACHING THE SURFACE AS ALL LAYERS BELOW 850MB PROGGED TO BE DRY AND REMAIN ABOVE FREEZING. WILL NEED TO KEEP A WATCH ON OUR NRN PORTIONS FOR MODEL CHANGES. A COLD FRONT WILL MOVE ACROSS THE REGION ON SATURDAY NIGHT. HIGH PRESSURE WILL FILTER INTO THE ARKLAMISS REGION ON SUNDAY. WENT A LITTLE LOWER THAN MAV POPS FOR SATURDAY NIGHT WITH THE WEAKNESS OF THE SYSTEM. AS FAR AS TEMPS ARE CONCERN HIGHS FOR SATURDAY READINGS WILL RANGE FROM THE MIDDLE TO UPPER 50S. FOR SUNDAY HIGHS WILL RANGE FROM THE LOWER 50S NORTH TO AROUND 60 SOUTH. FOR SATURDAY NIGHT LOWS WILL RANGE FROM THE MIDDLE TO UPPER 30S. WENT CLOSE TO A BLEND OF MAV AND MOS GUIDANCE ON TEMPS./17/ .PREVIOUS LONGTERM (SUNDAY NIGHT THROUGH THURSDAY) ALTHOUGH THERE IS PRETTY GOOD MODEL AGREEMENT ON A STRONGER COLD PUSH OF POLAR AIR LATE NEXT WEEK...THE STRENGTH OF THE DELIVERY SYSTEM FOR THE COLD AIR VARIES QUITE A BIT. THE ECMWF DEVELOPS A RATHER STRONG SRN STREAM PIECE OF ENERGY TO DEEPEN A SHARP TROUGH MORE THAN THE GFS AND ENSEMBLE MEANS WHICH DEPICT A MUCH BROADER/COLDER ERN CONUS TROUGHING AXIS. ALL MODEL SOLUTIONS GENERALLY BRING THE DECENT RAIN CHANCE/ISOLATED TSRA THROUGH THE AREA WEDNESDAY NIGHT/EARLY THURSDAY. WILL LEAN TOWARD THE ENSEMBLE MEAN PATTERN FOR BEYOND DAY 6 AND KEEP TEMPS/POPS CLOSER TO THE ENSEMBLE MOS MEANS WHICH AVERAGE A FEW DEGREES BELOW THE OPERATIONAL GFS./40/ .AVIATION... SEVERE THUNDERSTORMS WILL BE ENDING FROM THE WEST ACROSS EAST AND SOUTHEAST MISSISSIPPI BY EARLY THIS EVENING WITH LOW IFR CONDITIONS AND DAMAGING WINDS ASSOCIATED WITH IT. THE CLEARING LINE WILL CROSS THE REGION OVERNIGHT. OTHERWISE VFR CONDITIONS WILL PREVAIL FROM MIDNIGHT THROUGH FRIDAY ACROSS THE REGION. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 39 57 35 57 / 25 4 2 10 MERIDIAN 41 59 32 56 / 48 5 3 9 VICKSBURG 39 57 36 58 / 11 4 2 11 HATTIESBURG 43 63 35 59 / 48 6 1 14 NATCHEZ 40 58 36 59 / 12 4 2 14 GREENVILLE 40 55 37 55 / 8 4 1 15 GREENWOOD 38 56 34 56 / 14 4 2 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jan 10, 3:46 AM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 346 AM CST THU JAN 10 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 346 AM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION FROM EARLY TO MID MORNING AS A STRONG STORM SYSTEM APPROACHES AND A WARM FRONT LIFTS NORTH THROUGH THE REGION. A FEW STORMS MAY BE ABLE TO PRODUCE SMALL HAIL. THE RISK FOR ANY SEVERE STORMS WILL REMAIN SOMEWHAT LOW UNTIL AROUND DAYBREAK ALONG AND WEST OF A GRENADA TO VICKSBURG TO NATCHEZ LINE WHEN LEVELS OF LIFT...INSTABILITY AND SHEAR SHOULD BEGIN INCREASING DRAMATICALLY. SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A STRONG UPPER DISTURBANCE AND COLD FRONT DEVELOP OVER THE PLAINS AND SWING THROUGH THE REGION DURING THE AFTERNOON AND EVENING. MOIST AND UNSTABLE AIR HAS BEGUN TO LIFT INTO THE AREA. AREAS ALONG AND EAST OF A NATCHEZ TO GRENADA LINE WILL BE UNDER THE MAIN RISK...WITH LOCATIONS ACROSS EAST CENTRAL MISSISSIPPI UNDER AN ENHANCED RISK FOR SEEING SEVERE STORMS. THE MAIN TIME FRAME LOOKS TO BE BETWEEN 9 AM AND 7 PM...WITH AREAS ACROSS THE EAST MOST PRONE TO SEVERE WEATHER BETWEEN 1 PM AND 7 PM. DISCRETE SUPERCELL STORMS MAY BE POSSIBLE DURING THE FIRST HALF OF THE EVENT. ACTIVITY SHOULD BEGIN TO EVOLVE INTO A LINE OF STORMS DURING THE AFTERNOON HOURS OVER AREAS EAST OF THE NATCHEZ TRACE CORRIDOR. IN ADDITION TO THE SEVERE WEATHER POTENTIAL...LOCALLY HEAVY RAIN WILL BE POSSIBLE AS STORMS MAY REPEATEDLY MOVE OVER THE SAME AREA. THIS WILL MAINLY BE OVER THE EASTERN HALF OF THE AREA WHERE 1 TO 2 INCHES WITH LOCALIZED AREAS OF 2 TO 4 INCHES OF RAINFALL MAY BE SEEN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY. OTHERWISE...IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 14
In the hours before
Local storm report, Jan 10, 3:20 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL 2 S HARRISVILLE 31.94N 90.08W
01/10/2008 E0.75 INCH SIMPSON MS PUBLIC
&&
JCULINLocal storm report, Jan 10, 3:35 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 3 SW IMPROVE 31.31N 89.74W
01/10/2008 E2.75 INCH MARION MS AMATEUR RADIO
&&
JCULINLocal storm report, Jan 10, 3:46 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG WEST POINT 33.61N 88.64W
01/10/2008 CLAY MS EMERGENCY MNGR
*** 1 INJ *** NUMEROUS TREES BLOWN DOWN, SEVERAL ON SOME
HOMES, SIGNS BLOWN DOWN AND A METAL BUILDING SEVERELY
DAMAGED. CONSTRUCTION TRAILER FLIPPED OVER WITH 1 PERSON
INJ.
0328 PM HAIL 6 S HEBRON 31.64N 89.95W
01/10/2008 E0.75 INCH JEFFERSON DAVIS MS EMERGENCY MNGR
DIME TO PENNY ALONG THE JONES/COVINGTON LINE.
&&
JCULINLocal storm report, Jan 10, 3:51 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 2 S BRAXTON 32.00N 89.97W
01/10/2008 E0.75 INCH SIMPSON MS POST OFFICE
DIME TO PENNY HAIL.
&&
JCULINLocal storm report, Jan 10, 3:58 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 3 WSW MULDROW 33.53N 88.75W
01/10/2008 OKTIBBEHA MS TRAINED SPOTTER
A FEW TREES BLOWN DOWN ACROSS ROCKHILL RD.
&&
JCULINLocal storm report, Jan 10, 4:03 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 7 NW GOSS 31.43N 89.97W
01/10/2008 E0.88 INCH LAWRENCE MS PUBLIC
NICKEL HAIL REPORTED IN OAK VALE.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 10:15 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 45 min |
| Jan 10, 10:41 AM CST | Tornado Warning | JAN | Claiborne, Jefferson | 49 min |
| Jan 10, 10:43 AM CST | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 62 min |
| Jan 10, 11:06 AM CST | Tornado Warning | JAN | Yazoo | 54 min |
| Jan 10, 11:11 AM CST | Tornado Warning | JAN | Copiah, Lincoln | 64 min |
| Jan 10, 11:18 AM CST | Severe Thunderstorm Warning | JAN | Warren | 27 min |
| Jan 10, 11:24 AM CST | Tornado Warning | JAN | Copiah, Hinds | 66 min |
| Jan 10, 11:29 AM CST | Tornado Warning | JAN | Claiborne | 14 min |
| Jan 10, 11:41 AM CST | Tornado Warning | JAN | Attala, Holmes, Leake, Madison | 64 min |
| Jan 10, 11:44 AM CST | Tornado Warning | JAN | Simpson | 46 min |
| Jan 10, 11:52 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 53 min |
| Jan 10, 11:55 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 80 min |
| Jan 10, 12:06 PM CST | Tornado Warning | JAN | Hinds, Madison, Rankin | 54 min |
| Jan 10, 12:15 PM CST | Tornado Warning | JAN | Rankin, Simpson, Smith | 45 min |
| Jan 10, 12:26 PM CST | Tornado Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 49 min |
| Jan 10, 12:40 PM CST | Tornado Warning | JAN | Marion | 50 min |
| Jan 10, 12:49 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 41 min |
| Jan 10, 12:50 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes | 55 min |
| Jan 10, 12:50 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 55 min |
| Jan 10, 12:58 PM CST | Tornado Warning | JAN | Oktibbeha | 47 min |
| Jan 10, 1:06 PM CST | Tornado Warning | JAN | Covington, Jones | 39 min |
| Jan 10, 1:18 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 42 min |
| Jan 10, 1:22 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 38 min |
| Jan 10, 1:22 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 53 min |
| Jan 10, 1:23 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 52 min |
| Jan 10, 1:30 PM CST | Tornado Warning | JAN | Leake, Neshoba, Winston | 39 min |
| Jan 10, 1:31 PM CST | Tornado Warning | JAN | Covington, Lamar, Marion | 44 min |
| Jan 10, 1:32 PM CST | Tornado Warning | JAN | Clay, Lowndes | 43 min |
| Jan 10, 1:38 PM CST | Tornado Warning | JAN | Rankin | 38 min |
| Jan 10, 1:43 PM CST | Tornado Warning | JAN | Forrest, Lamar | 62 min |
| Jan 10, 1:51 PM CST | Tornado Warning | JAN | Covington, Forrest, Jones, Lamar | 54 min |
| Jan 10, 1:55 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 50 min |
| Jan 10, 1:59 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Jan 10, 2:12 PM CST | Tornado Warning | JAN | Lowndes | 22 min |
| Jan 10, 2:25 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 35 min |
| Jan 10, 2:27 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 48 min |
| Jan 10, 2:32 PM CST | Tornado Warning | JAN | Noxubee | 43 min |
| Jan 10, 2:39 PM CST | Tornado Warning | JAN | Jones | 36 min |
| Jan 10, 2:40 PM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 35 min |
| Jan 10, 2:44 PM CST | Tornado Warning | JAN | Clarke | 46 min |
| Jan 10, 2:49 PM CST | Tornado Warning | JAN | Jones | 26 min |
| Jan 10, 2:58 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 47 min |
| Jan 10, 3:15 PM CST | Severe Thunderstorm Warning | JAN | Marion | 15 min |
| Jan 10, 3:18 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 42 min |
| Jan 10, 3:44 PM CST | Flash Flood Warning | JAN | Covington, Jones | 2 hr |
| Jan 10, 3:44 PM CST | Flash Flood Warning | JAN | Covington, Jones | 2 hr |
| Jan 10, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Jones | 45 min |
| Jan 10, 3:50 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Jan 10, 4:05 PM CST | Tornado Warning | JAN | Clarke | 25 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.